# SDR DL72S011085

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Aircraft time: 60,617 hours, 44,750 cycles
- Engine time: 46,295 hours, 54,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 27 AND BACK.  THE L-2 AND R-2 DOORS LWR LIGHTS ARE INOP.  REPLACED MODULE M0027 TO FIX.
